# SDR RAIA201806030001

- Difficulty date: June 3, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 46,043 hours, 38,744 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN FLIGHT. ON GROUND MESSAGE WENT AWAY. FOUND AIR LEAKING IN ZONE 270 IN CARGO COMPARTMENT. REPLACED O-RINGS AND RESECURED COUPLINGS 272CRW AND 272BF. NO MORE LEAKS DETECTED. OPS CHECK GOOD
